Discussion in 'Tell Your Story' started by nickypoos, Jun 28, 2010.
any updates now ?
he is long gone living his life
His cock fell off and he jumped from a high tower.
still 100% unrelated to his medication since he was years on without side effects. Nice try tho
This result still blows my mind, always makes me want to switch from finasteride to duta aswell lol Wish i could get results like these.
I started finasteride 8 days a go, within 36 hours loss of sensation when orgasming and lower libido also. Funny how I predicted I'd be in the 3% who gets side effects. If only I could predict horse racing results so easily .
how is it right now? i doubt its 3% realistically, everone i spoke to, who took finasteride, said that they had weaker erections and orgasms, less semen, weaker load shots.
Where does the time go? Just a quick 8.5 year update. 27 years old now, crazy.
I continue to take dutasteride and nothing more. I’m not in a strict regime at all, I’ll take a tablet once every 3 days or something like that. If I go on holiday, I’ll leave my tablets at home, hair loss isn’t something I think about any more.
I still have no side effects, and my body, as far as I’m aware, is working as it should.
When I was a teenager I was praying to still have my hair by 25, and the absolute goal would be 30. I have no reason to believe I still won’t be maintaining in 3 years time.
I hope my story continues to inspire.
I’ll pop back in when I’m 30 or something.
Holy shit holy shit holy shit
10 years later and my Man comes back to give me hope When I was just about to open the Fucking Helium gas Tank and End my miserable life...
Thanks for giving us an update. It's quite rare to see the longterm dutasteride users around
Hope you still have lots of good hair years ahead of you!
holy shit, I missed him. I had so many question to ask you bro...
fuck that, better update us on ur own situation tbh
@genetically_cursed : hair is not good bro...
I am now at the 9 month mark of dutasteride daily ( time flies), and I get exactly zero better result than fina 5mg... I am even worse. hairline keep receding and crown is thinning.
And for sure gyno is 100% worse.
But I am planning to get the surgery before this summer.
I am also doing a rhinoplasty on august. And starting medicine course in september .
Also want do to low dose accutane badly but afraid to rekt my hair.
man, i think you purposely exaggerate your hair situation lol, when you were saying you had nw3, wolfpack said you realistically was nw1, so i doubt ur hair is bad at all, specially on duta. u shud upload some pics for others to see how fina/duta can work.
why u want to use tane? u had good skin, no? i didnt use tane too, because it can accelerate hair loss hard.
so u eventually decided to go with medicine? did u graduate the law thing?
long story bro. But my pic were flattering, trust me i an not that those dude who are Norwood-1 and believe they are Norwood 3... I wish i was.
I failed the law course( my mind was fully focused on hair and gyno, other issue), but today doing a 6th year of history study(shitty study). But will start next year a medicine course, because I am planning to become a plastic surgeon.
I still get oily skin and brekout at 25 yo so that sucks. But accutane was a miracle drug for me. I did a full course when I was 17 and my skin was perfect. And did few low dose ( 5 mg daily),and each times got baby skin. this drug like perfectly for me , but the hair issue is quite real. but having perfect skin is always a bonus.
yeah, true shit about skin, if it's glowing and clean, healthy looking it halos your face and appearance a lot. im looking how finasteride will impact my skin now, cuz i have lots of acne on my back, and sometimes little bit of redness can appear on face. i read that due to elevated levels of estrogen on finasteride, ur skin becomes smoother and acne reduces.
do u hang out lately? still surfin?
Hey could we get an update on your journey? Any sides?
it hasnt been 3 years yet lol
He said he'd be back when he's 30...he posted at 27
Haha didn’t see that. Man I just need hope. I’m shedding a lot after switching to dutasteride and notice my hair is thinner. I’m on week 4...Was on finasteride for 5 yrs with great success but results were slipping